| Model Number |
865039 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device could not measure spo2 and there was no confirmed inop error message displayed.The device was in use on a patient at the time of the event.There was no adverse event reported.
Additional Manufacturer Narrative
A philips field support engineer performed diagnostic/functional testing.Results of functional testing indicate that the pca board needed to be replaced.The pca board was replaced.The device was operational after repairs were completed.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.Reporting institution phone # (b)(6).Reporter phone # (b)(6).